# SDR HNAA2017060600198

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHEN PROPELLER LEVERS AT MAX FOR LANDING, RPM SPLIT MORE THAN 30 RPM. NR 1 ENGINE 1175 AND NR 2 AT 1120 RPM.  GROUND RAN AIRCRAFT IAW GROUND RUN UP MANUAL AT MIN AND MAX POWER ALL PARAMETERS WITHIN LIMITS, OPS CHECKED GOOD, OK FOR SERVICE.
